# SDR AUS20031206

- Difficulty date: November 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: C0162
- Condition: Delaminated
- Location: Main Rotor
- Part time: 611 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE UPPER SKIN SUSPECT DELAMINATED. DELAMINATED AREA STARTS APPROXIMATELY 381MM (15IN) IN FROM BLADE TIP TO 1295.4MM (51IN) FROM THE BLADE TIP AND 63.5MM (2.5IN) IN FROM THE LEADINGEDGE. FOUND DURING INSPECTION IAW AD/R44/18.
